It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello,
Yes, it definately sounds like you are having anxiety or panic attacks. They can happen to perfectly healthy people. Sypmtoms can vary from chest pains, racing heart rate, dizziness, literally feeling like you may die, numbness in hands, arms, feet, legs; pacing, unable to sit/stand still, jumpiness....there are so many symptoms. Generally, if you are overwhelmed or already have panick disorder which can be brought on by stress, a traumatic life event(then resurface from any slight amount of stress), or anything really.

As far as the chest pains=tos? Those chest pains would be above the breasts and be swollen and very painful/tender to the touch, neck pain and all that other stuff could be tos or anxiety.

For anxiety, clonpin(clonazepam) is great it is long lasting something you can take as needed or as a regular dose. I am currently dealing with being out of work, money problems, having to move, death of family member, just being diagnosed with lifelong dishabilitating disease, and other issues. I started taking clonpin because drs said it would help with anxiety which would keep pain down. I think its amazing. I still am stressed out but no longer get that really sharp pain that feels like a heart attack, feeling ofneeding to escape, (I actually had a very similar mri situation-had mri after car accident and am increibly claustrophobic but didn't have a ride so was gonna try to just get thru without meds, was doing ok in tunnel, then (as I was asleep) they pulled me out of tunnel&injected me with dye without telling me at all, so as I was dealing with trying to ignore claustrophobia, the injection set me off and I started kicking and asking to get out so I ruined the mri. So even tho 1 momemt you may be feeling fine, although there is a high amount of stress in your life, anyone word, thought or action can set off a terrifying panic attack.

There are other meds to take as needed-xanaz and others, but they knock out out& its difficult to function.

As far as tos concern, if you haven't seen anyone for it yet, I would recommend it. The earlier it is tested, caugh&fixed, the higher recovery rate. Would recommmend seeing neurologist or vascular surgeon or seeing your family dr for a referral.

Hope you feel better! Sorry this got kinda long, but anxiety can show its face in many forms and appear to be something else, but the thought that you are somehow going to die is one of the main culprits of those nasty anxiety attacks.

Hope this helped a bit!

K





All times are GMT -7. The time now is 08:28 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!